# SDR SWIA202164802

- Difficulty date: October 21, 2021
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 37,821 hours, 27,092 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Part number: SH670331117
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS549 AND STGR18L FRAME CORROSION /BARE METAL     (C-CHECK RO 3/10/2022)    REMOVED CORRODED FRAME SECTOR AT FS549 FROM STGR9L TO STGR18L AND REPLACED WITH NEW FRAME SECTOR PER TASK CARD 51-900-1002-SKY,  CRJ700 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01.  / PLEASE REFER TO CONTINUATION CARD FOR DISPOSITION AND DETAILS OF CORRECTIVE ACTION.  / NOTE: PLEASE REFERENCE CAMP# 23937600 CONTINUATION CARD ITEM 8  FOR PRESSURIZATION CHECK.NO FURTHER ACTION REQUIRED AT THIS TIME.
